# SDR BB08004

- Difficulty date: January 19, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAD - MAINTENANCE REPORTED THE FLOOR PATH EMERGENCY LIGHTING AT SEAT 12F INOPERATIVE.  MAINTENANCE SPLICED BROKEN WIRE.  OPERATIONAL CHECK GOOD.
